# SDR 2001FA0000655

- Difficulty date: November 6, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Aircraft: N33LB
- Make and model: Beech 60
- Aircraft serial: P74
- Engine: Lyc TIO541E1C4
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 77672
- Condition: Spalled
- Location: Engine
- Part time: 132 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PUSH RODS AND PUSH ROD TUBES FOR RESEAL.  THE LIFTERS WERE REMOVED FOR BLEEDING.  THE LIFTERS WERE INSPECTED AND WERE FOUND TO HAVE SEVERE SPALLING.  MFG WAS NOTIFIED AND ENGINES ARE TO BE REMOVED AND SENT BACK FOR REPAIR.  ENGINES HAVE 132.4 HOURS TT.  CAMSHAFT IS ALSO WORN.
